Another question about seretide

Again not seen the answer to this on any other threads but apologise if it's been asked before.

I've not been sleeping too well for a while, hadn't linked it to seretide before but was naughty and didn't get repeat prescription in time. The two nights I haven't had seretide I have slept really well! Previously I had been waking up feeling a little tight but not enough to wake me right up, just to doze, so was doubting it was asthma causing me to wake up and thinking it could be the seretide.

Has anyone else had problems sleeping on seretide?

4 Replies

oldestnewest
  • as you are aware sertide is a combined inhaler and therfore inculdes a sateriod which can cause insomina and a bronchodilator which can effect sleep. Some people are more prone to side effects than others. The good news is that there are others speak to GP about changing to another preventer.

  • I didn't realise the long-acting reliever could affect sleep although it seems obvious now. Will see how I go and if still having problems speak to GP. It's a shame because it seems to have helped my asthma. Would another combination inhaler have the same effect?

  • If I don't sleep tonight and tomorrow night I'm going to have to go to GP and ask to change to something else. I hadn't realised how much I was missing sleeping soundly through the night until I wasn't again!

  • I understand your frustrations - I struggle to sleep sometimes and it's horrible!

    I changed recently from seretide to symbicort so there are others out there and I know there are more alternatives that just symbicort. I think another one might be called Fostair.

    I take montelukast as well as symbicort and I have restless sleep and really vivid dreams/nightmares and I'm sure the nightmares are due to the montelukast as I never had them before.

    Hope you get sorted!

You may also like...